Normal forms of vector fields on Poisson manifolds
Annales Mathématiques Blaise Pascal, Tome 13 (2006) no. 2, pp. 349-380.

We study formal and analytic normal forms of radial and Hamiltonian vector fields on Poisson manifolds near a singular point.

@article{AMBP_2006__13_2_349_0,
     author = {Monnier, Philippe and Zung, Nguyen Tien},
     title = {Normal forms of vector fields on Poisson manifolds},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {349--380},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {13},
     number = {2},
     year = {2006},
     doi = {10.5802/ambp.221},
     mrnumber = {2275451},
     zbl = {1165.53375},
     language = {en},
     url = {archive.numdam.org/item/AMBP_2006__13_2_349_0/}
}
Monnier, Philippe; Zung, Nguyen Tien. Normal forms of vector fields on Poisson manifolds. Annales Mathématiques Blaise Pascal, Tome 13 (2006) no. 2, pp. 349-380. doi : 10.5802/ambp.221. http://archive.numdam.org/item/AMBP_2006__13_2_349_0/

[1] Birkhoff, G.D. Dynamical Systems, AMS Colloq. Publ., Providence, 1927

[2] Bruno, A.D. Analytic form of differential equations, Trans. Moscow Math. Soc., Volume 25 (1971), pp. 131-288 | Zbl 0272.34018

[3] Bruno, A.D. Local methods in nonlinear differential equations, Springer-Verlag, Berlin, 1989 | MR 993771 | Zbl 0674.34002

[4] Conn, J. Normal forms for analytic Poisson structures, Ann. of Math., Volume 119 (1984), pp. 577-601 | Article | MR 744864 | Zbl 0553.58004

[5] Dazord, P.; Lichnerowicz, A.; Marle, Ch.-M. Structure locale des variétés de Jacobi, J. Math. Pures Appl., Volume 70 (1991), pp. 101-152 | MR 1091922 | Zbl 0659.53033

[6] Dufour, J.-P.; Zung, N. T. Poisson structures and their normal forms, Birkhauser Verlag, Basel, 2005 | MR 2178041 | Zbl 02237399

[7] Ginzburg, V. Momentum mappings and Poisson cohomology, Internat. J. Math., Volume 7 (1996), pp. 329-358 | Article | MR 1395934 | Zbl 0867.58028

[8] Knapp, A.W. Lie groups beyond an introduction, Birkhauser, Boston, 2002 | MR 1920389 | Zbl 1075.22501

[9] Miranda, E.; Zung, N.T. Equivariant normal forms of Poisson structures (2005) (math.SG/0510523)

[10] Siegel, C.L.; Moser, J. Lectures on celestial mechanics, Springer-Verlag, New York - Heidelberg, 1971 | MR 502448 | Zbl 0817.70001

[11] Vaisman, I. Lectures on the Geometry of Poisson Manifolds, Birkhauser Verlag, Basel, 1994 | MR 1269545 | Zbl 0810.53019

[12] Weinstein, A. The local structure of Poisson manifolds, J. Differential Geom., Volume 18 (1983), pp. 523-557 | MR 723816 | Zbl 0524.58011

[13] Zung, N.T. Convergence versus integrability in Poincaré-Dulac normal forms, Math. Res. Lett., Volume 9 (2002), pp. 217-228 | MR 1909639 | Zbl 1019.34084

[14] Zung, N.T. Torus action and integrable systems (2004) (math.DS/0407455)

[15] Zung, N.T. Convergence versus integrability in Birkhoff normal forms, Ann. of Math., Volume 161 (2005), pp. 139-154 | Article | MR 2150385 | Zbl 1076.37045